MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926016400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the proximal right coronary artery.A 4.00 x 16 synergy ii stent was selected for treatment; however, the stent came off the balloon catheter.No patient complications were reported.
 
Additional Manufacturer Narrative
Describe event or problem, device evaluated by mfr, eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by mfr.: the stent delivery system (sds) was not returned for analysis therefore the catheter batch/serial number cannot be identified.A visual examination of the crimped stent found that the stent was detached/separated from the delivery system and damaged it entire length.The proximal end of the stent was stretched and the distal end of the stent was misaligned and bunched.The sds was not returned for analysis therefore reviews for individual assessment of the catheter could not be performed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.  (b)(4).
 
Event or Problem Description
It was further reported that the stent dislodgement occurred inside the patient.The stent stayed on the delivery system and was removed with it.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7655143
Report Number2134265-2018-05767
Device Sequence Number1512640
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberH7493926016400
Device Catalogue Number39260-1640
Device Lot Number0021703898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;